# SDR 2005UALA00951

- Difficulty date: September 7, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 20,956 hours, 8,157 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321430
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY POWER SUPPLY AND BATTERY FAILS TEST.  REPLACED POWER SUPPLY AND BATTERY.
